# SDR DALA2019101805983

- Difficulty date: October 11, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 53,838 hours, 24,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 14D EMERGENCY ESCAPE PATH LIGHT MISSING COVER LIGHT OPERATES NORMALLY, REMOVED & INSTALLED SERVICEABLE REPLACEMENT SEAT 14D EMERGENCY PATH LIGHT ASSY
